Singularités des flots holomorphes
Annales de l'Institut Fourier, Volume 46 (1996) no. 2, p. 411-428
We get an obstruction to extend a germ of a holomorphic vector field to a complete holomorphic vector field. In particular, we prove that any isolated singularity of a complete holomorphic vector field on a complex surface has a non trivial second jet.
Nous mettons en évidence une obstruction au prolongement d’un germe de champ de vecteurs holomorphe en un champ holomorphe complet. En particulier, on démontre que toute singularité isolée d’un champ holomorphe complet sur une surface complexe possède un deuxième jet non nul.
@article{AIF_1996__46_2_411_0,
     author = {Rebelo, Julio C.},
     title = {Singularit\'es des flots holomorphes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {2},
     year = {1996},
     pages = {411-428},
     doi = {10.5802/aif.1519},
     zbl = {0853.34002},
     mrnumber = {97d:32059},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1996__46_2_411_0}
}
Rebelo, Julio C. Singularités des flots holomorphes. Annales de l'Institut Fourier, Volume 46 (1996) no. 2, pp. 411-428. doi : 10.5802/aif.1519. http://www.numdam.org/item/AIF_1996__46_2_411_0/

[1] C. Camacho & P. Sad, Invariant varieties through singularities of holomorphic vector fields, Annals of Math., 115 (1982). | MR 83m:58062 | Zbl 0503.32007

[2] J. Dieudonné, Éléments d'analyse, Tome 4, Gauthier-Villars, 1971.

[3] X. Gomez-Mont & I. Luengo, Germs of holomorphic vector fields in C3 without a separatrix, Inv. Math., 109 (1992). | MR 93m:32049 | Zbl 0774.32019